Reidemeister torsion of product manifolds and its applications to quantum entanglement


Ozel C. , Sozen Y.

BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS, vol.17, no.2, pp.66-76, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2012
  • Title of Journal : BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS
  • Page Numbers: pp.66-76

Abstract

Using symplectic chain complex, a formula for the Reidemeister torsion of product of oriented closed connected even dimensional manifolds is presented. In applications, the formula is applied to Riemann surfaces, Grassmannians, projective spaces and these results will be applied to manifolds of pure bipartite states with Schmidt ranks.